Top 10 Sudafed Sinus Congestion – Sinus Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Sudafed

#ad

36 ct, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets

#ad
Sudafed #ad - Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief. This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.

36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

2. Sudafed

#ad

20 Count, Sudafed PE Day and Night Sinus Pressure and Congestion Tablets

#ad
Sudafed #ad - Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl.

Nighttime tablets also relieve sneezing, and nasal congestion due to the common cold, itchy, hay fever, runny nose, watery eyes and itchy throat or nose. Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep. From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief.

20-count of sudafed pe sinus congestion day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night. Both formulas help relieve sinus pressure and sinus congestion, or upper respiratory allergies.
BrandSudafed #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.88 Inches
Length0.64 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number503835
Model503835

3. Sudafed

#ad

18 ct, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets

#ad
Sudafed #ad - From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.

18-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Decongestant Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms. Each coated tablet contains 10 milligrams of phenylephrine HCl, a powerful nasal decongestant that provides non-drowsy symptom relief. The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
BrandSudafed #ad
ManufacturerEverready First Aid #ad
Height0.25 Inches
Length4.5 Inches
Width7.5 Inches
Part Number546-50
Model546-50

4. Sudafed

#ad

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

#ad
Sudafed #ad - Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer. From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief.

24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches. This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.05 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248

5. Sudafed

#ad

Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure, Pain & Congestion, 24 ct

#ad
Sudafed #ad - 24-count box of sudafed pe head congestion + Mucus Tablets to provide non-drowsy relief from sinus pain and pressure, nasal & chest congestion, and excess mucus. Head congestion relief medicine also helps loosen mucus to clear bronchial passageways and make coughs more productive Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.

Non-drowsy decongestant tablets provide relief of sinus pressure, excess mucus, nasal and chest congestion, headaches, and minor aches and pains. Sinus relief medicine contains 5 mg of phenylephrine HCl, a decongestant, an expectorant, for congestion relief and 325 mg of acetaminophen for pain and fever reduction Also has 200 mg of guaifenesin, for mucus reduction. Head congestion tablets temporary relieves symptoms associated with hay fever, upper respiratory allergies, and the common cold.
BrandSudafed #ad
ManufacturerSudafed #ad
Height2.88 Inches
Length0.75 Inches
Weight0.07 Pounds
Width4.44 Inches
Part Number300450580252
Model300450580269

6. Sudafed

#ad

20 ct, Sudafed PE Head Congestion + Pain Relief Caplets, Ibuprofen & Phenylephrine HCl

#ad
Sudafed #ad - This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen. 20-count of sudafed pe non-drowsy head congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen.

Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose.

Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains. From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds.
BrandSudafed #ad
ManufacturerAmazonUs/JOBN7 #ad
Height4.38 Inches
Length1 Inches
Weight0.05 Pounds
Width3 Inches

7. Sudafed

#ad

24 ct, Sudafed PE Head Congestion + Flu Severe Decongestant Tablets for Adults

#ad
Sudafed #ad - Temporarily relieves some of the toughest cold symptoms, sore throat, such as coughing, nasal congestion, chest congestion, headache, and minor aches and pains. Sudafed pe head congestion + flu severe tablets help provide pain, cold and flu symptom relief, and can be used by adults and children who are 12 years and older.

Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants. Each non-drowsy decongestant caplet contains 325 mg of acetaminophen, a pain reliever and f ever reducer, as well as 5 mg of phenylephrine HCl to help relieve nasal congestion. This cold & flu medicine for adults also contains 100 mg of guaifenesin, and 10 mg of dextromethorphan HBr, an expectorant, a cough suppressant. This non-drowsy relief formula helps loosen phlegm mucus to drain bronchial tubes and make coughs more productive.
BrandSudafed #ad
ManufacturerSudafed #ad
Height3 Inches
Length0.85 Inches
Width4.55 Inches
Part NumberJJ-2313
ModelJJ-2313

8. Good Sense

#ad

Phenylephrine HCl, 10 mg Tablets. Nasal and Sinus Congestion, Sinus Pressure, GoodSense Maximum Strength Nasal Decongestant PE, 72 Count

#ad
Good Sense #ad - It can cause mild to severe illness. Uses: temporarily relieves sinus congestion and pressure; Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.

These symptoms can last for up to two weeks. Common cold: a cold usually includes a runny nose, sneezing, sore throat, and coughing. Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. Active ingredient: the active ingredient in nasal decongestant PE is phenylephrine HCl 10 milligram, in each tablet, compare to sudafed PE congestion active ingredient. How cold and flu spreads: most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

9. Mucinex

#ad

Mucinex Sinus-Max Max Strength Severe Congestion & Pain Caplets, 20ct

#ad
Mucinex #ad - Maximum strength formula provides triple action relief in as little as 1 dose. Clears sinus & nasal congestion mucinex sinus-max severe Congestion & Pain contains Phenylephrine nasal-decongestant. Thins & loosens mucus contains Guaifenesin, a scientifically-proven expectorant. Relieves headache & fever specially formulated with Acetaminophen to relieve pain and reduce fever. Mucinex sinus-max severe congestion and pain provides multi-symptom relief from sinus-related illness.
BrandMucinex #ad
ManufacturerSpartan Nash Company (US HPC) #ad
Height4.8 Inches
Length0.8 Inches
Width3 Inches
Part NumberASA-143
ModelASA-143

10. Rite Aid

#ad

Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal Decongestant | 4 Hour Allergy Medication | Allergy and Congestion Relief Tablets | Nasal Allergy Relief

#ad
Rite Aid #ad - This allergy medicine calms hay fever or other respiratory allergies. Multi-symptom relief: compare rite aid maximum strength sinus & allergy Relief PE, Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg, to the active ingredients in Sudafed PE Sinus + Allergy and get the same active ingredients as the national brand.

Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control. Antihistamine + nasal decongestant: with rite Aid allergy and congestion relief tablets, the common cold, temporarily calm symptoms from allergies, and hay fever for adults and children 12 years of age and older.4

4 hour relief: rite aid’s sinus & allergy relief pe tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, watery eyes, itchy, sneezing, and runny nose. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000359067